# SDR HEEA077200

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,719 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Condition: Mismanufactured
- Location: M/R Blade
- Part time: 16,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL TIP CAP, SCREW HOLES DO NOT LINE UP.
